Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a licensed practical nurse concerning an 18 year old female with a penicillin allergy and allergy to BENADRYL who on 11-FEB-2007 was vaccinated at another practice with a first dose of Gardasil. There was no concomitant medication. On 11-FEB-2007, 30 minutes after the vaccination, the patient "felt lethargic and could not stand on her own". "She looked like she was drunk and she did not make any sense when she spoke". The patient went to an emergency department and was released. She was reported to have no rash or breathing problems. It was also reported that a urinalysis was clear and drug test was normal. She was reported to have recovered 12 hours after the vaccination./ The reporter felt that the patient''s symptoms were disabling. Additional information has been requested.
Copyright © 2020 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166